# SDR RAIA00703047

- Difficulty date: March 19, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 20,633 hours, 19,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 3545 - STL - EMERGENCY LIGHT ON FLOOR ADJACENT TO SEAT 3A (FLOOR PROXIMITY LIGHT) INOP.  MAINTENANCE PERFORMED SEVERAL OPS CHECK OF EMERGENCY LIGHTING, ALL FLOOR LIGHTS OPS CHECKED GOOD.  NO DEFECTS NOTED.
